Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects

Posted by Jenny on May 24, 1999, at 20:24:46

In reply to Re: Celexa side-effects, posted by Jim on May 24, 1999, at 17:59:24

Have you tried taking it in the evening around 6pm? This is what I started doing because I was running to Starbucks every day at 10am for a triple sleepy I thought I may need to stop. But since switching to evening things have been much better-don't even need as much caffeine as before Celexa!

Good luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jenny thread:3323